RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gizatullin Marat Kharisovitch

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 4

Number of views:
This page:2342
Abstract pages:2818
Full texts:1028
References:245
Professor
Doctor of physico-mathematical sciences (1983)
Birth date: 22.06.1943
E-mail:

Subject:

Algebraic geometry.


http://www.mathnet.ru/eng/person20610
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/301979

Publications in Math-Net.Ru
2013
1. M. Kh. Gizatullin, “Combinatorics associated with inflections and bitangents of plane quartics”, Izv. RAN. Ser. Mat., 77:4 (2013),  31–54  mathnet  mathscinet  zmath  elib; Izv. Math., 77:4 (2013), 675–695  isi  elib  scopus
1995
2. M. Kh. Gizatullin, “Vavilov–Cherenkov radiation and plane quartics”, Trudy Mat. Inst. Steklov., 208 (1995),  93–105  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 84–95
1994
3. M. Kh. Gizatullin, “On the number of triangulation simplexes”, Izv. RAN. Ser. Mat., 58:1 (1994),  3–21  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:1 (1995), 1–20  isi
1982
4. M. Kh. Gizatullin, “Defining relations for the Cremona group of the plane”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  909–970  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 211–268
1980
5. M. Kh. Gizatullin, “Rational $G$-surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980),  110–144  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:1 (1981), 103–134  isi
6. M. Kh. Gizatullin, “The $G$-projectivity of a rational $G$-surface”, Mat. Zametki, 27:4 (1980),  627–631  mathnet  mathscinet  zmath; Math. Notes, 27:4 (1980), 308–310  isi
1977
7. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. II”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  54–103  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 51–98
1975
8. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  523–565  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 493–534
1974
9. M. Kh. Gizatullin, V. I. Danilov, “Examples of nonhomogeneous quasihomogeneous surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974),  42–58  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:1 (1974), 43–60
1971
10. M. Kh. Gizatullin, “Quasihomogeneous affine surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971),  1047–1071  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:5 (1971), 1057–1081
11. M. Kh. Gizatullin, “Affine surfaces which are quasihomogeneous with respect to an algebraic group”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  738–753  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 754–769
12. M. Kh. Gizatullin, “Invariants of incomplete algebraic surfaces obtained by completions”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  485–497  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 503–515
1970
13. M. Kh. Gizatullin, “On affine surfaces that can be completed by a nonsingular rational curve”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970),  778–802  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:4 (1970), 787–810
1969
14. M. Kh. Gizatullin, “An application of a numerical criterion of ampleness”, Mat. Zametki, 5:2 (1969),  149–154  mathnet  mathscinet  zmath; Math. Notes, 5:2 (1969), 93–96

Presentations in Math-Net.Ru
1. Открытые полуалгебраические действительные множества с транзитивными группами бирациональных преобразований
M. Kh. Gizatullin
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 31, 2017 15:50
2. Многообразия с плотной по Зарисскому автоморфной орбитой
M. Kh. Gizatullin
International conference dedicated to the 90th anniversary of academician Igor Rostislavovich Shafarevich
June 4, 2013 11:40   
3. Combinatorics associated with inflections and bitangents of plane quartic
M. Kh. Gizatullin
International conference "KUL!FEST" dedicated to the 60th anniversary of Vik. S. Kulikov
December 3, 2012 14:30   
4. Обобщение формулы Молина–Картана–Вейля
M. Kh. Gizatullin
Lie groups and invariant theory
October 29, 2008

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019